# SDR QXEA200301169

- Difficulty date: September 18, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 13,397 hours, 19,146 cycles
- Engine: Pwa PW123
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 782490A50
- Part serial: 970220
- Condition: Surges
- Location: Zone 100
- Part time: 4,725 hours, 6,925 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION NR 2 ENGINE STARTED TO SURGE. PROP RPM'S WERE AROUND 960 TORQUE FLUCTUATED + OR - 30 PERCENT.   STARTED TO RUN THE ENGINE FAILURE CHECKLIST. RETURNED TO FIELD UNEVENTFULLY. REMOVED AND REPLACED NR 2 PROPELLER CONTROL UNIT. NO SURGES NOTED. AIRCRAFT RETURNED TO SERVICE.
